# SDR 20001120SH007

- Difficulty date: October 16, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Propeller: Rotol R3894123F26
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6607132886
- Part serial: 784
- Condition: Cracked
- Location: Propeller
- Part time: 25,625 hours
- Component: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR REPAIR OF SLINGING GREASE AND LIGHT BLADE DAMAGE.  BLADE, SN 784, WAS FOUND TO HAVE A CRACK RUNNING FROM PTFE FACE TO BLADE BEARING FACE ON OUTER SLEEVE AT ROOT END.  BLADE REJECTED FROM SERVICE.  (X)
